Accessibility navigation

A Wiener-Hopf type factorization for the exponential functional of Levy processes

Pardo, J. C., Patie, P. and Savov, M. (2012) A Wiener-Hopf type factorization for the exponential functional of Levy processes. Journal of the London Mathematical Society, 86 (3). pp. 930-956. ISSN 1469-7750

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/jlms/jds028


For a Lévy process ξ=(ξt)t≥0 drifting to −∞, we define the so-called exponential functional as follows: Formula Under mild conditions on ξ, we show that the following factorization of exponential functionals: Formula holds, where × stands for the product of independent random variables, H− is the descending ladder height process of ξ and Y is a spectrally positive Lévy process with a negative mean constructed from its ascending ladder height process. As a by-product, we generate an integral or power series representation for the law of Iξ for a large class of Lévy processes with two-sided jumps and also derive some new distributional properties. The proof of our main result relies on a fine Markovian study of a class of generalized Ornstein–Uhlenbeck processes, which is itself of independent interest. We use and refine an alternative approach of studying the stationary measure of a Markov process which avoids some technicalities and difficulties that appear in the classical method of employing the generator of the dual Markov process.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32957
Publisher:Oxford Journals


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation